# SDR DALA2023011000189

- Difficulty date: January 7, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,260 hours, 10,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE INDICATION ON FAP.   T/S. BITE OF ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION. NO FAULTS FOR 24DH AND 25DH.
